MathSciNet Relay Station
MathSciNet bibliographic data
MR1621730 (99b:34127) 34K30 (34K40 35R10 45K05)
Hernández, Eduardo; Henríquez, Hernán R. Existence results for partial neutral functional-differential equations with unbounded delay. J. Math. Anal. Appl. 221 (1998), no. 2, 452–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement